# SDR 2007UALA00930

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,028 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED STA 1681, BL 0 (AFT SHEAR WEB DECK PLATE).  *S/D*  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED AREA.  INSTALLED DOUBLER-TRIPLER FILLER REPAIR.
